# SDR QXEA200301320

- Difficulty date: October 10, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 3,879 hours, 2,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD WING LEADING EDGE IS CHAFED JUST ABOVE PANEL 522DB.  REPAIRED IAW HORIZON AIR EA R-57-48A, EO 601R-57-4253A AND CRJ-700 AMM TASK 27-50-00-710-801.
